# SDR 01FDEA00593

- Difficulty date: July 13, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N 199 FOUND FLANGE OF FRAME BS 1070, LBL 23, WL 156 CRACKED.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-40-3.
